Attenuation of the Model Error in Observer-Based State-Feedback Regulators

Keviczky, László and Bányász, Csilla (2014) Attenuation of the Model Error in Observer-Based State-Feedback Regulators. ACTA TECHNICA JAURINENSIS, 7 (1). pp. 46-61. ISSN 1789-6932 10.14513/actatechjaur.v7.n1.256

[img]
Preview
Text
Keviczky_46_2750600_ny.pdf

Download (405kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 07 Oct 2014 16:23
Last Modified: 16 Feb 2016 19:32
URI: http://eprints.sztaki.hu/id/eprint/8023

Update Item Update Item